# SDR MALA030549

- Difficulty date: December 12, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 51634002
- Part serial: 97030
- Condition: Failed
- Location: Ac Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, RT AC GEN FAILED INFLIGHT.  AIR RETURN TO MAINTENANCE, REPLACED RT AC GEN AND GCU ALSO OHMED WIRES BETWEEN GEN AND GCU AC GEN, OPS CHECK GOOD IAW SF3 MM CHAP 24, AND JC 242102.  P/N 31342-003, S/N ON 1262.  REPLACED RIGHT AC GCU P/N ON/OFF 51634-002, S/N ON 335, S/N OFF 97030.
